Tylenol Regular Strength

by Tylenol
$11.99

Tylenol Regular Strength Tablets provide temporary and effective relief of headaches, aches, pains, and fever. This product is tough on pain while being easy on your stomach, allowing you to get on with your busy day.

Medicinal Ingredients: Acetaminophen 325mg.Non-Medicinal Ingredients: Cellulose, Corn Starch, Magnesium Stearate, Sodium Starch Glycolate.

For adults and children over the age of 12: take 1 tablet every 4-6 hours as needed. If pain or fever does not respond to 1 tablet, take 2 tablets at next dose. Cautions: Do not exceed 12 tablets per 24 hours. Contact your physician if your symptoms last for more than 5 days or if you develop an allergic reaction. Please speak to your health care practitioner if you are taking other medications, have any serious diseases, or are pregnant/breastfeeding. Keep out of reach of children. Do not use if carton is open of if inner foil seal is broken. Store at room temperature.

325 mg, 100 Tablets